Some properties concerning close-to-convexity of certain analytic functions
MetadataShow full item record
CitationNunokawa, M., Aydoğan, S. M., Kuroki, K., Yildiz, I., & Owa, S. (2012). Some properties concerning close-to-convexity of certain analytic functions. Journal of Inequalities and Applications, 2012(1), 1-9. doi:10.1186/1029-242X-2012-245
Let f(z) be an analytic function in the open unit disk D normalized with f(0) = 0 and f'(0) = 1. With the help of subordinations, for convex functions f(z) in D, the order of close-to-convexity for f(z) is discussed with some example.